An equivalence result in linear-quadratic theory


Broek, W.A. van den and Engwerda, J.C. and Schumacher, J.M. (2003) An equivalence result in linear-quadratic theory. Automatica, 39 (2). pp. 355-359. ISSN 0005-1098

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We consider the zero-endpoint infinite-horizon LQ problem. We show that the existence of an optimal policy in the class of feedback controls is a sufficient condition for the existence of a stabilizing solution to the algebraic Riccati equation. This result is shown without assuming positive definiteness of the state weighting matrix. The feedback formulation of the optimization problem is natural in the context of differential games and we provide a characterization of feedback Nash equilibria both in a deterministic and stochastic context.
Item Type:Article
Copyright:© 2003 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page